Application of operator splitting to solve reaction-diffusion equations

Ladics, Tamás: Application of operator splitting to solve reaction-diffusion equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 9. pp. 1-20. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_009_001-020.pdf

Download (163kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 9
Page Range: pp. 1-20
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 18-20.
Date Deposited: 2017. Jun. 13. 12:16
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42769

Actions (login required)

View Item View Item